MathSciNet Relay Station
MathSciNet bibliographic data
MR2380720 Database Expansion Item
Li, Shuanming; Lu, Yi Moments of the dividend payments and related problems in a Markov-modulated risk model. N. Am. Actuar. J. 11 (2007), no. 2, 65–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement